# SDR CHQA200800161

- Difficulty date: August 6, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N486CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7707
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R7528661
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5723, SDF TO IAH.  DURING CRUISE THE CREW RECEIVED A NR1 HYDRAULIC SYSTEM LOW PRESSURE MSG AND THE HYDRAULIC SYNOPTIC PAGE INDICATED ZERO QUANTITY.  THE FLIGHT CREW FOLLOWED THE QRH CHECKLISTS AND THEN LANDED AT LIT WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE HYDRAULIC SYSTEM AND FOUND THE PRESSURE RETURN LINE AND CASE DRAIN LINES HAD CHAFED THROUGH EACH OTHER IN THE AFT EQUIPMENT BAY.  MAINTENANCE REPLACED THE HYDRAULIC LINES, THE NR1 EDP, AND SERVICED THE HYDRAULIC SYSTEM.  THERE WERE NO FURTHER LEAKS OR DEFECTS NOTED.  (S)
